# SDR TWAA9708012

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 1287-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16 FOUND AFT CARGO SHEAR WEB CRACKED APPROXIMATELY 8 INCHES BETWEEN FRAME, STATION 1287 AND 1309, RBL 58, TOP OF CABIN FLOOR BEAM.  REPAIRED WITH DOUBLER INSTALLATION PER SRM 53-2-0, AND REPLACED FASTENERS PER SRM 51-30-2. (M)
